# SDR YENA2023112901502

- Difficulty date: November 26, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N4062J
- Make and model: Airbus A321-271N
- Aircraft serial: 10839
- Aircraft time: 5,274 hours, 781 cycles
- Engine: Iae PW1133GAJM
- Engine time: 5,274 hours, 781 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS) 'ENG 1 OVER PRESSURE VALVE LEAKING AIR FROM LOWER CLAMP WITH APU BLEED AIR ON; REPLACED ENG 1 OVER PRESSURE SEAL PER AMM 36-11-53. OPS CHECK GOOD OK FOR SVC.'FLT#2220, LHR-JFK. (ETOPS) 'ENG 1 OVER PRESSURE VALVE LEAKING AIR FROM LOWER CLAMP WITH APU BLEED AIR ON; REPLACED ENG 1 OVER PRESSURE SEAL PER AMM 36-11-53. OPS CHECK GOOD OK FOR SVC.  ORIGINAL SUBMISSION DATE: 11-29-2023
